# SDR CA960202013

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Aft Strut Fittng
- Part number: 35601821
- Condition: Cracked
- Location: Bolt Hole
- Component: C3500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INSPECTION OF THE FLOATS REVEALED A CRACK RADIATING FROM THE BOLT HOLE OF THE AFT LEFT HAND FITTING WE FOUND THAT THE AN7 BOLT WAS SEIZED IN THE FITTING BY CORROSION TO SUCH AN EXTENT THAT IT SHEARED WHILE ATTEMPTING TO REMOVE IT.  THE CORROSION BETWEEN THE STEEL BOLT AND THE ALUMINUM FITTING CAUSED CRACKS TO FORM AROUND THE BOLT HOLES.  REMOVAL OF THE OTHER FITTINGS REVEALED DAMAGE TO THE RIGHT HAND FITTING ALSO.  SUBMITTER STATES THAT AN ANNUAL INSPECTION AND CORROSION PREVENTION PLAN WAS DISCUSSED WITH THE OWNER OF THE AIRCRAFT.
